# SDR N6WA2025041002

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 45,901 hours, 36,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT SIGN DOES NOT LIGHT UP.  DEFERRED SERVICE DOOR EMERGENCY EXIT SIGN ON OCN 70090815 PER MEL 33-51-01A CAT A AUTHORIZED BY MXC.
